Get 20M+ Full-Text Papers For Less Than $1.50/day. Subscribe now for You or Your Team.

Learn More →

Asymptotic efficiency in semi-parametric models with censoring

Asymptotic efficiency in semi-parametric models with censoring http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Journal of Econometrics CrossRef

Asymptotic efficiency in semi-parametric models with censoring

Journal of Econometrics , Volume 32 (2): 189-218 – Jul 1, 1986

Asymptotic efficiency in semi-parametric models with censoring

Journal of Econometrics , Volume 32 (2): 189-218 – Jul 1, 1986

Loading next page...
 
/lp/crossref/asymptotic-efficiency-in-semi-parametric-models-with-censoring-6BBElKYMjL

References

References for this paper are not available at this time. We will be adding them shortly, thank you for your patience.

Publisher
CrossRef
ISSN
0304-4076
DOI
10.1016/0304-4076(86)90038-2
Publisher site
See Article on Publisher Site

Abstract

Journal

Journal of EconometricsCrossRef

Published: Jul 1, 1986

References